MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT
Model Number TMT4B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight unknown / not provided.Date of event unknown / not provided.Pma/510k: k113753, k112160.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Summary reporting.
 
Event or Problem Description
It was reported that the implant at tooth site # 20 failed due to significant bone loss at the implant site and was removed.Per indicated: reports bone loss no graft surgical/medical intervention required for permanent damage: no injury to patient other than implant being removed.No permanent impairment.Additional appointment required: patient will return in 90 days to see if healing will allow new placement.Symptoms as a result of the event: bone loss.

Brand Name
IMP TM 4.1MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11564831
Report Number0002023141-2021-00731
Device Sequence Number11953749
Product Code DZE
UDI-Device Identifier00889024018945
UDI-Public(01)00889024018945(17)240824(10)1231594
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/24/2024
Device Model NumberTMT4B11
Device Catalogue NumberTMT4B11
Device Lot Number1231594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR